RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 1, Pages 151–153 (Mi mz9022)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On $m$-Transitive Groups

A. V. Zenkov

Altai State Agricultural University

Keywords: $m$-group, $m$-transitive group, algebraic system, signature, involutory automorphism, anti-isomorphism of a lattice, faithful representation of an $m$-group.

DOI: https://doi.org/10.4213/mzm9022

Full text: PDF file (298 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:1, 157–159

Bibliographic databases:

Received: 09.01.2011

Citation: A. V. Zenkov, “On $m$-Transitive Groups”, Mat. Zametki, 94:1 (2013), 151–153; Math. Notes, 94:1 (2013), 157–159

Citation in format AMSBIB
\Bibitem{Zen13}
\by A.~V.~Zenkov
\paper On $m$-Transitive Groups
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 1
\pages 151--153
\mathnet{http://mi.mathnet.ru/mz9022}
\crossref{https://doi.org/10.4213/mzm9022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1234593}
\zmath{https://zbmath.org/?q=an:06228537}
\elib{http://elibrary.ru/item.asp?id=20731764}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 1
\pages 157--159
\crossref{https://doi.org/10.1134/S0001434613070146}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323665000014}
\elib{http://elibrary.ru/item.asp?id=20455282}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883310929}


Linking options:
  • http://mi.mathnet.ru/eng/mz9022
  • https://doi.org/10.4213/mzm9022
  • http://mi.mathnet.ru/eng/mz/v94/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Varaksin, A. V. Zenkov, “On representations of $m$-groups”, Siberian Math. J., 54:2 (2013), 227–230  mathnet  crossref  mathscinet  isi
    2. Zenkov A.V., “Varieties With X()(N) = X(-N) Identity M-Groups”, Bull. Karaganda Univ-Math., 82:2 (2016), 63–67  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:46
    References:15
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019